# SDR CA150831004

- Difficulty date: August 30, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 75,601 hours
- Engine: Cfmint CFM565A1
- System (JASC): 7603 · Power Lever
- Part: Control Unit
- Part number: 321400M01
- Condition: Failed
- Location: Throttle
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) ENGINE 1 THRUST LEVER DISAGREE. ENGINE 1 BROUGHT TO FLIGHT IDLE FOR THE DESCENT AND LANDING.  PASSENGERS ADVISED AND NO NEGATIVE REACTION.  RESOLUTION THROTTLE CONTROL UNIT REPLACED IAW AMM 76-11-19-060-040A AND AMM 76-11-19-400-040A.  AFTER TSM C/O 76-11-00-816-803A. SERVICEABLE.
